# SDR DALA2022081705597

- Difficulty date: August 17, 2022
- Submitted: August 17, 2022
- Operation: Air carrier
- Aircraft: N176DN
- Make and model: Boeing 767332
- Aircraft serial: 25061
- Aircraft time: 133,063 hours, 19,080 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT 176, LH WING NO.3 SLAT UPPER SURFACE I/B AREA FOUND DELAMINATED. CORRECTIVED ACTION: LH WING NO.3 SLAT UPPER SURFACE I/B AREA REPAIRED AS PER B767-300 SRM 57-43-02-2R-1 & SRM 51-70-10-2R-4 FIG 202 & SRM 51-70-10-2R-0, RELEASE:119.00-06/01/22.RESULT: DISBOND SIZE: L X W =4.6 INCH X 3.6 INCH, AT I/B T/E EDGE UPPER CORNER OF LH WING NO.3 SLAT UPPER SURFACE HONEYCOMB CORE WAS DISBOND AT LOWER SURFACE SKIN WITHIN REPAIRABLE LIMIT. LOG 2369217
